MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 28MM +3; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 28MM +3; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Model Number 1521-90-059
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2008, the primary surgery was performed with the stem.On (b)(6) 2017, the first revision surgery was performed due to the suspicion of armd replacing cup (stryker¿s product) and head (unk) with new cup (other company¿s product) and head (152190059/d15080899).The second revision surgery will be performed due to infection on (b)(6) 2021 replacing the stem, head and cup (other company¿s product).We create only this pc because it is unknown what implants had been used in the primary surgery and what company manufactured the implants.The stem (134522000/b4taa1000) implanted in the primary surgery and the head (152190059/d15080899) implanted in the first revision are the j&j product.No further information is available.On (b)(6), the secondary revision surgery was performed.In the revision, the cup (stryker's product) and stem was removed, and the cement and cement mold were used and the revision surgery was completed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
9/10 COCR HEAD 28MM +3
Common Device Name
SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key11737140
Report Number1818910-2021-08988
Device Sequence Number14370756
Product Code JDI
UDI-Device Identifier10603295276647
UDI-Public10603295276647
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1521-90-059
Device Catalogue Number152190059
Device Lot NumberD15080899
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer06/08/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9/10 COCR HEAD 28MM +3; AML A PLUS 11.0 MM; COMPETITOR; 9/10 COCR HEAD 28MM +3; AML A PLUS 11.0 MM; COMPETITOR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR